# SDR GTIA2019091234616

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 18,726 hours, 8,434 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK 1 FUMES IN DESCENT AT IDLE BELOW 18,000 FT IT DID NOT CLEAR. PERFORMED TSM 05-50-00-810-831-A ISOLATED ODOR TO PACK 1. NO OIL SMELL NOTED ON PACK 2. PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYS IAW AMM 21-00-00-615-002-A. NO DEFECTS NOTED. NO SMELLS NOTED. THIS CLEARS DMI# 2441111-2. MOC NOTIFIED. PLACARD REMOVED.
